Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red color in urine, frequent urge to urinate, dizziness, stomach ache, diarrhea, shivering

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
When I pee and whipe there is a faint red or pink colour on the tissue and I feel the urge to pe every other minute. I also feel dizzy when I get up and walk. I thought it was an infection and decided to take antibiotics but I Have developed abit of a tummy ache and diarrhea. I feel like throwing up but I end up having diarrhea instead. Last night I experienced some shivering as though I had a fever.
Posted Fri, 5 Oct 2012 in Digestion and Bowels
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
It looks like you are suffering from a abdomen and mild diarrhea are suggestive of an associated intestinal infection also.
I would advice you to do the following

1. Seek medical attention as soon as possible for a urine routine and culture along with complete blood count and an ultrasound scan of the renal system.
2. You will have to be put on antibiotics. Most commonly a Fluroquinolone like Tab Bacifloxacin for 7 days followed by a repeat urine routine.
3. If the urine grows an organism the antibiotic can be changed to what that organism is sensitive to.
4. Drink plenty of water
5. Use protection during intercourse and your partner should undergo a urine routine as well.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor